# SDR RU3A20141123043

- Difficulty date: November 23, 2014
- Submitted: December 4, 2014
- Operation: Air carrier
- Aircraft: N85
- Make and model: Cndair CL6002B16
- Aircraft serial: 5138
- Aircraft time: 10,123 hours, 4,169 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WING ANTI-ICE DUCT FAIL LIGHT ILLUMINATED.  INDICATION GONE WHEN WING ANTI-ICE TURNED OFF.  PERFORMED WING ANTI-ICE OPERATIONAL TEST, COULD NOT DUPLICATE FAILURE ON GND.  BLEED AIR FAILURE BIT BALLS WERE RESET BEFORE MX CHECKED THEM.
